Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 83, NWS Buffalo, NY

October 17, 2012

NWS Buffalo, NY issued this small craft advisory at Oct 17, 2012, 3:49 PM EDT. It took effect at Oct 18, 2012, 4:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2012, 3:49 PM EDT (19:49 UTC)
In effect from
Oct 18, 2012, 4:00 AM EDT
Expired
Oct 18, 2012, 7:50 PM EDT
In force
16 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WHUS71 KBUF 171949
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT WED OCT 17 2012

LEZ040-041-180400-
/O.NEW.KBUF.SC.Y.0083.121018T0800Z-121018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
349 PM EDT WED OCT 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT THURSDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...TO 4 FEET WELL OFFFHSORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
896 
WHUS71 KBUF 180144
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
944 PM EDT WED OCT 17 2012

LEZ040-041-180945-
/O.CON.KBUF.SC.Y.0083.121018T0800Z-121018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
944 PM EDT WED OCT 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
THURSDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...TO 4 FEET WELL OFFFHSORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
421 
WHUS71 KBUF 180807
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
407 AM EDT THU OCT 18 2012

LOZ043-044-181600-
/O.EXB.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
407 AM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-181600-
/O.EXT.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
407 AM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
224 
WHUS71 KBUF 181352
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
952 AM EDT THU OCT 18 2012

LEZ040-041-182200-
/O.CON.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
952 AM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-182200-
/O.CON.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
952 AM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST 15 TO 25 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
720 
WHUS71 KBUF 182003
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT THU OCT 18 2012

LEZ040-041-190000-
/O.CON.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
403 PM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...UP TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-190000-
/O.CON.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
403 PM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES...UP TO 4 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
129 
WHUS71 KBUF 182350
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
750 PM EDT THU OCT 18 2012

LEZ040-041-LOZ043-044-190100-
/O.CAN.KBUF.SC.Y.0083.000000T0000Z-121019T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
750 PM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED.

$$

APFFEL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 3:41 PM EDT, 8 minutes earlier.

Area forecast discussion, Oct 17, 3:41 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT WED OCT 17 2012

.SYNOPSIS...
TONIGHT WILL FEATURE MILD CONDITIONS AND A LIGHT SOUTHEASTERLY
BREEZE. WARMER WEATHER WILL THEN CONTINUE INTO THURSDAY WITH
PLENTY OF SUNSHINE TO START THE DAY...BEFORE A COLD FRONT CROSSES
THE REGION LATE THURSDAY AFTERNOON AND THURSDAY NIGHT WITH SOME
SHOWERS. FOLLOWING THIS FRONT...PROGRESSIVELY COOLER AND MORE
UNSETTLED CONDITIONS WILL RETURN FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
SFC ANALYSIS THIS MID AFTERNOON DISPLAYS A WARM FRONT LIFTING
NORTHWARD THROUGH THE NORTHERN GREAT LAKES AND INTO SOUTHERN CANADA.
A LOW PRESSURE IS LOCATED OVER NORTHWESTERN MINNESOTA WITH A COLD
FRONT STRETCHED OVER THE MISSISSIPPI VALLEY AND BOWING SOUTHWARD INTO
CENTRAL TEXAS. OUR REGION IS LOCATED WITHIN THE WARM SECTOR...WITH A
FEW CLOUDS PASSING FROM WNY INTO CNY. REGIONAL RADARS DISPLAY A FEW
SPRINKLES DROPPING FROM THESE CLUSTER OF CLOUDS.

TONIGHT SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THE NIGHT...WITH
OVERNIGHT LOWS MILDER THAN NORMAL. EXPECT CLOUDS TO CARRY
NORTHEASTWARD WITH THE MEAN FLOW WITH A PERIOD OF MAINLY CLEAR SKIES
TOWARDS DAWN. OVERNIGHT LOWS WILL RANGE ACROSS THE 40S EAST OF THE
GENESEE VALLEY...WHILE TO THE WEST AND ESPECIALLY ALONG THE LAKE
ERIE SHORELINE AND NORTHERN NIAGARA FRONTIER...OVERNIGHT LOWS MAY NOT
DROP OUT OF THE 50S.

A STRENGTHENING LLJ OF 40 TO 50 KNOTS AROUND 2K FEET ABOVE THE
SURFACE WILL ADVANCE INTO WNY AND THE GENESEE VALLEY LATE OVERNIGHT.
THE CORE OF THE JET IS EXPECTED TO REACH INTERIOR SOUTHERN
TIER...HOWEVER THE STRONGEST WINDS AT THE SFC ARE EXPECTED ALONG THE
LAKE ERIE SHORELINE. THIS IS DUE TO A UNIDIRECTIONAL SOUTHEAST FLOW
PERPENDICULAR TO THE CHAUTAUQUA RIDGE WHERE ACCELERATING
DOWNSLOPING WINDS TO THE LAKE ERIE SHORELINE COULD REACH 40 TO 45
MPH LATE OVERNIGHT. FOR NOW EXPECT THE HIGHEST GUSTS TO FALL JUST
SHORT OF ADVISORY LEVEL.

TOMORROW EXPECT WINDS TO BECOME GUSTY ONCE THE MORNING INVERSION
ERODES. SOUTHEAST WINDS SOUTH OF LAKE ONTARIO 15 TO 25 MPH...WITH
GUSTS UP TO 35 TO 40 MPH WILL BE COMMON. HAVING GUSTY WINDS FROM THIS
SOUTHEAST DIRECTION IS NOT THE MOST COMMON...AND THUS EXPECT THE
STRONGEST WIND GUSTS TO ALSO IMPACT THE INTERIOR SOUTHERN
TIER...GENESEE VALLEY AND FINGER LAKES REGION.

WINDS TOMORROW WILL BE A LITTLE LIGHTER TOWARDS THE NORTH COUNTRY
WHICH WILL BE FARTHER AWAY FROM THE COLD FRONT AND TIGHTENING
PRESSURE GRADIENT. THIS COLD FRONT IS SLOW ADVANCING AND EXPECT RAIN
SHOWERS ALONG THE COLD FRONT TO NOT REACH FAR WNY UNTIL AFTERNOON
HOURS. THE REASON FOR THIS SLOW MOVING COLD FRONT IS THE UPPER AIR
PATTERN IS CLOSING OFF FROM THE MAIN JET STREAM. WITH THE COLD POOL
REMAINING TO OUR WEST TOMORROW STABILITY PARAMETERS SUGGEST
CONVECTION SHOULD BE MINIMAL. MOISTURE WILL CONTINUE TO POOL AHEAD
OF THE SFC FRONT WITH SOME MODERATE RAIN SHOWERS POSSIBLE BY LATE IN
THE PERIOD TOWARDS THE WEST. THE GENESEE VALLEY AND POINTS EASTWARD
WILL LIKELY REMAIN DRY THROUGH THE DAY TOMORROW...WITH THE NORTH
COUNTRY UNDER PLENTY OF SUNSHINE. HIGHS TOMORROW WILL BE SIMILAR TO
TODAY...WITH HIGHS IN THE 60S...WITH A FEW POINTS REACHING THE 70F
MARK ACROSS THE GENESEE COUNTRY. THE NORTH COUNTRY WILL LIKELY BE A
FEW DEGREES WARMER TOMORROW...IN THE WARM SECTOR WITH PLENTY OF
SUNSHINE.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
WIDESPREAD RAIN ASSOCIATED WITH COLD FRONTAL BOUNDARY WILL BE
ORIENTED ACROSS WESTERN NEW YORK AT THE START OF THE PERIOD. THIS
WILL WORK SLOWLY EASTWARD THROUGH THE OVERNIGHT HOURS AS THE FRONT
PUSHES EAST. MODELS CONTINUING TO DEPICT A WELL DEFINED DRY SLOT
WRAPPING ACROSS THE AREA BEHIND THE FRONT. THIS WILL BRING DRY
WEATHER...ALBEIT BRIEF...BACK TO THE AREA STARTING LATE THURSDAY
NIGHT IN THE WEST AND THEN AREAWIDE FOR MUCH OF FRIDAY. DEPENDING ON
THE AMOUNT OF CLOUD COVER SPREAD OVER THE REGION...FRIDAY LOOKS TO
BE A MILD DAY WITH MOST HIGHS IN THE LOWER TO MID 60S. LATE FRIDAY
THROUGH SATURDAY...WE WILL HAVE TO DEAL WITH THE COMPLEX SLOWLY
MOVING UPPER LEVEL LOW WHICH WILL IMPACT WESTERN AND CENTRAL NEW
YORK. STILL SOME TIMING ISSUES BETWEEN THE MODELS...BUT THE GENERAL
MODEL IDEA IS TO SEND THE STACKED LOW ROTATING AROUND THE GREAT
LAKES TOWARDS THE NORTHERN OHIO VALLEY ON FRIDAY...THEN LIFTING INTO
ONTARIO/QUEBEC SATURDAY. THE ASSOCIATED COLD POOL ALOFT WILL PROMOTE
A INCREASED PROBABILITY OF SHOWERS FRIDAY NIGHT THROUGH SATURDAY.
THE POTENTIAL FOR SOME LAKE ENHANCEMENT WILL ALLOW FOR SLIGHTLY
HIGHER PROBABILITIES TO THE LEE OFF THE LAKES. CLOUD COVER AND
SHOWERS SHOULD KEEP TEMPERATES DOWN IN THE 50S FOR SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS SIMILAR IN SHOWING A RIDGE AXIS EXTENDING
NORTHWARD FROM THE TENNESSEE VALLEY INTO THE GREAT LAKES REGION
SUNDAY AND MONDAY. THE FEELING IS THAT SUNDAY MAY LIKELY REMAIN
UNDER THE INFLUENCE OF THE DEPARTING CYCLONIC FLOW AS THE UPPER
LEVEL CIRCULATION DEPARTS. THIS WILL ALLOW THE AREA TO REMAIN UNDER
ABUNDANT CLOUD COVER WITH SOME LIMITED THREAT FOR SHOWERS...
PRIMARILY TO THE LEE OF THE LAKES WHERE SOME ENHANCEMENT IS POSSIBLE.
THE RIDGE DOES LOOK TO TAKE CONTROL SUNDAY NIGHT AND MONDAY AS THE
UPPER CIRCULATION LOSES ITS IMPACT. MONDAY LOOKS TO BE A FINE LATE
OCTOBER DAY. PLENTY OF SUNSHINE SHOULD ALLOW TEMPERATURES TO REBOUND
WELL INTO THE 60S. MODELS THEN SHOW THE RIDGE AXIS SLIDING OFF TO
OUR SOUTHEAST ALLOWING A COLD FRONT TO SLIDE INTO THE AREA LATE
MONDAY NIGHT OR EARLY TUESDAY...PERHAPS LINGERING OVER THE REGION
INTO WEDNESDAY. THEREFORE...WILL NEED TO INCLUDE A MENTION OF AT
LEAST SCATTERED PROBABILITIES DURING THIS TIME FRAME...WITH THE
BETTER CHANCES ACROSS THE NORTHERN SECTIONS.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
AT 18Z VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION WITH A
SOUTHERLY WIND. A FEW SCATTERED SHOWERS WERE FOUND ACROSS WNY AND
WILL INCLUDE A VCSH FOR AN HOUR OR SO TO START THE KBUF TAF.
OTHERWISE VFR THROUGH THE NIGHT WITH SKIES CLEARING AS MOISTURE
BEHIND A WARM FRONT CARRIES NORTH AND EASTWARD.

A STRONG LLJ OF 40 TO 45 KNOTS WILL FLOW OVERHEAD OF WNY OVERNIGHT
AHEAD OF A SLOW MOVING COLD FRONT. WILL CONTINUE WITH THE LLWS FOR
OUR 4 WESTERN TAF SITES...WHILE LEAVING THE NORTH COUNTRY WITHOUT
LLWS AS THE JET SHOULD NOT ADVANCE THIS FAR EAST.

AS SOON AS THE MORNING INVERSION ERODES AND DAYTIME MIXING INCREASES
THESE STRONGER WINDS ALOFT WILL MIX DOWN TO THE SFC. WIND GUSTS UP
TO 30 KNOTS WILL BE FOUND ACROSS AREAS SOUTH OF LAKE ONTARIO...WITH
A SPOT GUST OR TWO 30 TO 35 KTS ACROSS KBUF-KIAG-KROC. WINDS WILL BE
LIGHTER THROUGH THE DAY ACROSS THE NORTH COUNTRY WHICH WILL BE FOUND
FARTHER EAST OF THE COLD FRONT. CLOUDS WILL BEGIN TO THICKEN LATE
ACROSS FAR WNY...WITH RAIN SHOWERS ASSOCIATED WITH THE COLD FRONT
ARRIVING AFTER 18Z TO THE WEST.

OUTLOOK...
THURSDAY NIGHT...DETERIORATION TO MVFR WITH A PERIOD OF RAIN SHOWERS
DEVELOPING.
FRIDAY...MAINLY VFR WITH A CHANCE OF RAIN SHOWERS.
SATURDAY...VFR/MVFR WITH SCATTERED SHOWERS.
SUNDAY AND MONDAY...MAINLY VFR.

&&

.MARINE...
FOR TONIGHT...A SOUTHEASTERLY BREEZE IS EXPECTED ACROSS THE LAKES
AND RIVERS. EXPECT WINDS TO INCREASE ACROSS LAKE ERIE LATER
OVERNIGHT WITH SOUTHEAST WINDS ABOVE SCA CRITERIA. WILL ISSUE A
SMALL CRAFT ADVISORY FOR LAKE ERIE LATE OVERNIGHT AND THROUGH THE
DAY ON THURSDAY. SOME STRONGER WIND GUSTS ARE POSSIBLE ALONG THE
IMMEDIATE LAKE ERIE SHORELINE TOWARDS DAWN...AS WINDS ACCELERATE
DOWN FROM THE CHAUTAUQUA RIDGE AND OVER LAKE ERIE.

FOR TOMORROW WINDS WILL INCREASE UP TO 20 KNOTS ELSEWHERE ON LAKE
ONTARIO AND THE RIVERS. EXPECT WINDS TO REMAIN FROM THE SOUTHEAST
THROUGH THE DAY...AND FOR NOW WILL NOT ISSUE ANY SMALL CRAFT
ADVISORIES.

HIGH PRESSURE WILL BUILD THURSDAY NIGHT BEHIND A COLD FRONT THAT
WILL CROSS THE LAKES LATE THURSDAY AND THURSDAY NIGHT. WINDS WILL
GRADUALLY DIMINISH...AND LIKELY REMAIN BELOW SCA LEVELS ON FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EDT THURSDAY FOR LEZ040-
         041.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Oct 17, 5:02 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT WED OCT 17 2012

NYZ001>008-010>014-019>021-085-180915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-SLZ022-024-180915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ062>065-180915-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
502 AM EDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.